# SDR COEA2024032214819

- Difficulty date: January 6, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 600020 HEAVY CHECK  COE/MAJOR REPAIR: R/H WING CUTOUT FOR PANEL 622CT HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIR PER SRAS DO/TS-531/06...03474 ISSUE I, DATED 3/19/2024.
